# SDR HSYA2012101512

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N760FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0252
- Aircraft time: 15,138 hours, 25,917 cycles
- Engine: Pwa PT6*
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: B4024554
- Part serial: 5576
- Condition: Damaged
- Location: Propeller Blade
- Part time: 2,209 hours, 5,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WHILE ENROUTE, DECLARED AN EMERGENCY WHEN A PIECE OF THE NR 2 PROPELLER BLADE DE-ICE BOOT SEPARATED FROM THE PROP.  CREW NOTICED A SLIGHT DROP IN ENGINE OIL PRESSURE BUT REMAINED IN THE NORMAL RANGE. AS A RESULT THE CREW ELECTED TO DIVERT FOR SAFETY REASONS THINKING THAT THE ENGINE WAS RUNNING ROUGH/ VIBRATIONS.  CREW ADVISED THAT THE PLANE WAS RUNNING ROUGH WHEN THEY TAXIED INTO THE RAMP.  MX WAS NOTIFIED AND TECHS WERE DISPATCHED TO INSPECT AND REPAIR ACFT.  MX INSPECTED ACFT AND PERFORMED THE FOLLOWING: PERFORMED FORIEGN OBJECT DAMAGE INSPECTION - NO DEFECTS WERE NOTED OR FOUND - IAW MM 5-50-00.  MX R & R NR 2 ENGINE BLADE PROP DE-ICE BOOT IAW MM 30-60-00.  NR 2 PROP DE-ICE BOOT DAMAGED/ MISSING- APPROX 3" ON BOOT. PERFORMED ENGINE GROUND PERFORMANCE RUN-UP AND FOUND OIL PRESSURE GOOD AND NO VIBRATIONS FROM ENGINE OR PROP - IAW MM 71-00-00.  ALL OPS CHECKS WERE GOOD - ACFT RETURN TO SERVICE.
